UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Generalized sampling expansions associated with quaternion Fourier transform Journal article
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018,Volume: 41,Issue: 11,Page: 4021-4032
Authors:  Cheng, Dong;  Kou, Kit Ian
Favorite  |  View/Download:12/0  |  Submit date:2018/10/30
Quaternion-valued Signals  Quaternion Fourier Transform  Quaternion Linear Canonical Transform  Generalized Sampling Expansions  Generalized Translation  Convolution Theorem